[Journal:] IBSU Scientific Journal (IBSUSJ) [ISSN:] 1512-3731 [Volume:] 2 [Issue:] 1 [Publisher:] International Black Sea University [Place:] Tbilisi [Year:] 2008 [Pages:] 66-70
International Black Sea University, Tbilisi
The problem for choice of an optimum investment portfolio is considered. The square-law form of risk is presented as two-multiple convolution of covariant tensor of the covariance matrix and contravariant vector of weights. By means of reduction of covariance matrix to the diagonal form, the problem by definition of optimum structure of a portfolio is solved: simple expressions for a minimum of risk and optimum distribution of the weights providing this minimum are received.